Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Erratum to “Infinite finitely generated fields are biinterpretable with ${\mathbb N}$”
HTML articles powered by AMS MathViewer

by Thomas Scanlon PDF
J. Amer. Math. Soc. 24 (2011), 917-917 Request permission

Abstract:

There is a serious error in the valuation recovery argument in the paper Infinite finitely generated fields are biinterpretable with ${\mathbb N}$. Consequently, Pop’s Conjecture that elementarily equivalent finitely generated fields are isomorphic remains open.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 12L12, 03C60
  • Retrieve articles in all journals with MSC (2010): 12L12, 03C60
Additional Information
  • Thomas Scanlon
  • Affiliation: Department of Mathematics, University of California, Berkeley, Evans Hall, Berkeley, California 94720-3840
  • MR Author ID: 626736
  • ORCID: 0000-0003-2501-679X
  • Email: scanlon@math.berkeley.edu
  • Received by editor(s): December 20, 2010
  • Published electronically: March 14, 2011
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 24 (2011), 917-917
  • MSC (2010): Primary 12L12; Secondary 03C60
  • DOI: https://doi.org/10.1090/S0894-0347-2011-00696-6
  • MathSciNet review: 2784333